# SDR DALA2021092405754

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 66,496 hours, 8,426 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CORROSION SUPPORT STRUCTURE BELLY FAIRING LOCATED AT FR39.1 AND BETWEEN STR55L TO STR50R AT LOWER FUSELAGE. CORRECTIVE ACTION: REPLACED SUPPORT STRUCTURE BELLY FAIRING AS PER ER/A 593838-14. (1955973)
